Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata

Authors: Ira C. Hanson, Van E. Wood, M. L. Glasser and Henry E. Fettis
Journal: Math. Comp. 22 (1968), 472-473
MSC: Primary 65.05
MathSciNet review: 0226812
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.05

Retrieve articles in all journals with MSC: 65.05

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society